# SDR 97FDEA00621

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY EXFOLIATION CORROSION ON 360 FLOORBEAM AT LBL 4 TO RBL 2.  CUTOUT DAMAGED AREA AND INSTALLED DOUBLER PER SRM 53-10-8 PG 18.
